Alert archive / Wyoming / Red Flag Warnings in 2016

Red Flag Warning 25, NWS Cheyenne, WY

September 7, 2016

NWS Cheyenne, WY issued this red flag warning at Sep 7, 2016, 1:37 AM MDT. It took effect at Sep 7, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 7, 2016, 1:37 AM MDT (07:37 UTC)
In effect from
Sep 7, 2016, 12:00 PM MDT
Expired
Sep 7, 2016, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

180 
WWUS85 KCYS 070737
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
137 AM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FOR MUCH OF SOUTHEAST WYOMING
FROM NOON THROUGH 8 PM TODAY FOR GUSTY WINDS AND LOW HUMIDITIES...

...STRONGER WINDS THURSDAY WITH FIRE WEATHER WATCHES FOR ALL OF
SOUTHEAST WYOMING AND NEBRASKA PANHANDLE...

.GUSTY WEST WINDS ARE EXPECTED TO DEVELOP TODAY ACROSS MUCH OF
SOUTHEAST WYOMING. DRIER AIR AND WARMER TEMPERATURES WILL COMBINE
TO CREATE CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF THE
LARAMIE RANGE THIS AFTERNOON. STRONGER WINDS ARE EXPECTED
THURSDAY AND A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF
SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE.

WYZ301-303-304-306-308-309-080000-
/O.UPG.KCYS.FW.A.0021.160907T1800Z-160908T0200Z/
/O.NEW.KCYS.FW.W.0025.160907T1800Z-160908T0200Z/
/O.NEW.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-
SHIRLEY MOUNTAINS-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
137 AM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR STRONG WEST WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 301...303... 304...306...308 AND 309... 

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR WIDESPREAD STRONG WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONES 301...303...304...306...308 AND 309...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

* WIND...WEST WINDS OF 20 TO 25 MPH SUSTAINED WITH GUSTS TO 35
  MPH. STRONGER WIND GUSTS OF 40 TO 45 MPH ARE FORECAST THURSDAY.

* HUMIDITY...AFTERNOON HUMIDITIES 12 TO 15 PERCENT. LOWER
  HUMIDITIES ARE FORECAST THURSDAY.

* THUNDERSTORMS...NONE.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL
  CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH FOR THURSDAY MEANS THAT CRITICAL FIRE
WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

WYZ305-307-080000-
/O.NEW.KCYS.FW.W.0025.160907T1800Z-160908T0200Z/
/O.NEW.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
SIERRA MADRE RANGE/MEDICINE BOW NF-SNOWY RANGE/MEDICINE BOW NF-
137 AM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR STRONG WEST WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 305 AND 307... 

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR WIDESPREAD STRONG WEST WINDS AND LOW
HUMIDITIES FOR FIRE WEATHER ZONES 305 AND 307...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM THURSDAY MORNING
THROUGH 8 PM THURSDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 305. FIRE WEATHER ZONE 307. 

* WIND...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH SUSTAINED WITH
  GUSTS TO 40 MPH. STRONGER WINDS ARE EXPECTED THURSDAY AND COULD
  GUST IN EXCESS OF 50 MPH.

* HUMIDITY...LOWER ELEVATIONS OF THESE ZONES WILL SEE HUMIDITIES
  FALLING TO 10 TO 13 PERCENT TODAY. EVEN LOWER HUMIDITIES
  EXPECTED THURSDAY.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL
  CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH FOR THURSDAY MEANS THAT CRITICAL FIRE
WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

NEZ311>313-WYZ302-310-080000-
/O.NEW.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NORTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
137 AM MDT WED SEP 7 2016

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND VERY LOW HUMIDITIES FOR
FIRE WEATHER ZONES 302...310...311...312 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM 10 AM THURSDAY MORNING
THROUGH 8 PM THURSDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312.
  WESTERN AND NORTHWESTERN FIRE WEATHER ZONE 313. FIRE WEATHER
  ZONE 302. FIRE WEATHER ZONE 310.

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH
  GUSTS TO 35 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES 10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES MAY CREATE
  CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR BURNING IS
  NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
3 follow-up statements
988 
WWUS85 KCYS 071645
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FOR SOUTHEAST WYOMING FROM NOON
THROUGH 8 PM TODAY FOR GUSTY WINDS AND LOW HUMIDITIES...

...STRONGER WINDS THURSDAY WITH FIRE WEATHER WATCHES FOR ALL OF
SOUTHEAST WYOMING AND NEBRASKA PANHANDLE...

.GUSTY WEST WINDS ARE EXPECTED TO DEVELOP TODAY ACROSS MUCH OF
SOUTHEAST WYOMING. DRIER AIR AND WARMER TEMPERATURES WILL COMBINE
TO CREATE CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF THE
LARAMIE RANGE THIS AFTERNOON. STRONGER WINDS ARE EXPECTED
THURSDAY AND A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF
SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE.

WYZ302-310-080045-
/O.EXA.KCYS.FW.W.0025.160907T1800Z-160908T0200Z/
/O.CON.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
1045 AM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
STRONG WEST WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...
303... 304...306...308 AND 309...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR STRONG WINDS AND VERY LOW HUMIDITIES
FOR FIRE WEATHER ZONES 302...310...311...312 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312. 
  WESTERN AND NORTHWESTERN FIRE WEATHER ZONE 313. FIRE WEATHER 
  ZONE 302. FIRE WEATHER ZONE 310. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES 10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAYCREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR 
  BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

WYZ301-303>309-080045-
/O.CON.KCYS.FW.W.0025.160907T1800Z-160908T0200Z/
/O.CON.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-
SHIRLEY MOUNTAINS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE/MEDICINE BOW NF-UPPER NORTH PLATTE RIVER BASIN-
SNOWY RANGE/MEDICINE BOW NF-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
1045 AM MDT WED SEP 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WEST WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
305 AND 307...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR STRONG WEST WINDS AND LOW HUMIDITIES
FOR FIRE WEATHER ZONES 305 AND 307...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM THURSDAY MORNING
THROUGH 8 PM THURSDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 305. FIRE WEATHER ZONE 307.

* WIND...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH SUSTAINED WITH 
  GUSTS TO 40 MPH. STRONGER WINDS ARE EXPECTED THURSDAY AND 
  COULD GUST IN EXCESS OF 50 MPH.

* HUMIDITY...LOWER ELEVATIONS OF THESE ZONES WILL SEE 
  HUMIDITIES FALLING TO 10 TO 13 PERCENT TODAY. EVEN LOWER 
  HUMIDITIES EXPECTED THURSDAY.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES
  WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH FOR THURSDAY MEANS THAT CRITICAL FIRE
WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

NEZ311>313-080045-
/O.CON.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
1045 AM MDT WED SEP 7 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR STRONG WINDS AND VERY LOW HUMIDITIES
FOR FIRE WEATHER ZONES 302...310...311...312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312. 
  WESTERN AND NORTHWESTERN FIRE WEATHER ZONE 313. FIRE WEATHER 
  ZONE 302. FIRE WEATHER ZONE 310. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES 10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAYCREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR 
  BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
471 
WWUS85 KCYS 072029
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FOR SOUTHEAST WYOMING FROM NOON
THROUGH 8 PM TODAY FOR GUSTY WINDS AND LOW HUMIDITIES...

...STRONGER WINDS THURSDAY WITH RED FLAG WARNINGS IN EFFECT FOR
MUCH OF THE AREA EXCEPT FOR THE EXTREME SOUTHERN PANHANDLE WHERE
A FIRE WEATHER WATCH REMAINS IN EFFECT. 

.GUSTY WEST WINDS AND DRY CONDITIONS WILL CONTINUE THIS AFTERNOON
ACROSS MUCH OF SOUTHEAST WYOMING. STRONGER WINDS ARE EXPECTED
THURSDAY AND A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST
WYOMING AND MUCH OF THE NEBRASKA PANHANDLE.

WYZ301>310-080430-
/O.UPG.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
/O.NEW.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
/O.CON.KCYS.FW.W.0025.000000T0000Z-160908T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
229 PM MDT WED SEP 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
301...302...303... 304...305...306...307...308...309 AND 310...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
301...302...303...304... 305...306...307...308...309 AND 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 301. FIRE WEATHER ZONE 302. 
  FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER 
  ZONE 305. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 307. FIRE 
  WEATHER ZONE 308. FIRE WEATHER ZONE 309. FIRE WEATHER ZONE 
  310. 

* WIND...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH SUSTAINED WITH
  GUSTS TO 40 MPH. STRONGER WINDS ARE EXPECTED THURSDAY AND COULD
  GUST BETWEEN 40 AND 50 MPH.

* HUMIDITY...LOWER ELEVATIONS OF THESE ZONES WILL SEE 
  HUMIDITIES FALLING TO 10 TO 13 PERCENT TODAY. EVEN LOWER 
  HUMIDITIES EXPECTED THURSDAY.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH FOR THURSDAY MEANS THAT CRITICAL FIRE
WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311-312-080430-
/O.UPG.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
/O.NEW.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
229 PM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 311 AND
312...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH. 

* HUMIDITY...AFTERNOON HUMIDITIES 10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ313-080430-
/O.CON.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
229 PM MDT WED SEP 7 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 313...

* AFFECTED AREA...FIRE WEATHER ZONE 313.

* WIND...WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH SUSTAINED WITH
  GUSTS TO 25 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES 10 TO 20 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
758 
WWUS85 KCYS 080154
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT WED SEP 7 2016

...STRONGER WINDS THURSDAY WITH RED FLAG WARNINGS IN EFFECT FOR
MUCH OF THE AREA EXCEPT FOR THE SOUTHERN NEBRASKA PANHANDLE WHERE
A FIRE WEATHER WATCH REMAINS IN EFFECT...

.GUSTY WEST WINDS AND DRY CONDITIONS WILL RETURN THURSDAY FOR ALL
OF SOUTHEAST WYOMING AND MUCH OF THE NEBRASKA PANHANDLE.

WYZ301>310-081200-
/O.EXP.KCYS.FW.W.0025.000000T0000Z-160908T0200Z/
/O.CON.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
754 PM MDT WED SEP 7 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...
303... 304... 305...306...307...308...309 AND 310...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 301...302... 303...304...305...306...307...308...309 AND
310...

* AFFECTED AREA...FIRE WEATHER ZONE 301. FIRE WEATHER ZONE 302. 
  FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER 
  ZONE 305. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 307. FIRE 
  WEATHER ZONE 308. FIRE WEATHER ZONE 309. FIRE WEATHER ZONE 
  310. 

* WIND...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH SUSTAINED WITH
  GUSTS TO 40 MPH THURSDAY.

* HUMIDITY...10 TO 15 PERCENT THURSDAY.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL
  CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311-312-081200-
/O.CON.KCYS.FW.W.0026.160908T1600Z-160909T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
754 PM MDT WED SEP 7 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 311 AND 312...

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH
  GUSTS TO 35 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ313-081200-
/O.CON.KCYS.FW.A.0022.160908T1600Z-160909T0200Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
754 PM MDT WED SEP 7 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 313...

* AFFECTED AREA...FIRE WEATHER ZONE 313.

* WIND...WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH SUSTAINED WITH 
  GUSTS TO 25 MPH.

* HUMIDITY...AFTERNOON HUMIDITIES 15 TO 20 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES 
  MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 6, 11:18 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Sep 6, 11:18 PM MDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1118 PM MDT TUE SEP 6 2016

.SHORT TERM...(This evening through Thursday night)
Issued at 140 PM MDT Tue Sep 6 2016

Early afternoon water vapor loop showed a high amplitude ridge
over the southeastern CONUS and trough over the western CONUS.
Increasing southwesterly flow aloft prevailed over the Rockies
and plains. Surface front remains stalled from the Upper Midwest
through the central Great Plains and Rockies. Moist east-southeast
flow exists along and east of the Laramie Range with good low/mid
level wind shear and SBCAPES approaching 500 j/kg. The 18Z HRRR
develops a small complex of thunderstorms over Platte County after
20Z, tracking east across Goshen County through 00Z. CYS radar
detected a small thunderstorm southwest of Douglas. Will continue
to monitor radar trends through the late afternoon for additional
development with a marginal/isolated severe threat along the I-25
corridor and far southwest Nebraska Panhandle.

Scattered showers/thunderstorms will continue this evening along
and east of the Laramie Range, with convection ending after
midnight over the southern Nebraska Panhandle. The concern then
shifts to fog/low cloud development across the plains overnight
and early Wednesday morning. Winds veer around to southwest across
southeast Wyoming with drier low levels precluding fog formation.
Wednesday will be warmer with gusty westerly winds throughout the
day. Highs will range from the low 70s to low 80s. Thursday will
be a few degrees warmer but windier along and west of the Laramie
Range.

.LONG TERM...(Friday through Tuesday)
Issued at 140 PM MDT Tue Sep 6 2016

Friday...Progressive and sharp shortwave moving southeastward across
the Dakotas will send a dry cold front across our counties early in
the day, making for an autumnal feeling final day to the work week,
with high temperatures in the 60s to lower 70s.

Saturday...Another pleasant weekend on tap with northwest flow aloft
and a warming trend as heights and thicknesses rise. Maximum
temperatures just about perfect for this time of year for outdoor
activities. Continued dry with limited low and mid level moisture.

Sunday...Warming trend continues in the warm sector ahead of the
next potent cold front and shortwave. Maximum temperatures exceeding
80 degrees east of I-25 with dry airmass and downslope warming due
to west winds. Lack of low and mid level moisture precludes shower
and thunderstorm development.

Monday...Autumnal like feel again as a relatively strong cold front
passes early in the day, knocking high temperatures back into the
60s. The cold frontal passage itself will remain dry, however, moist
southwest flow aloft and localized upslope will aid in producing
scattered showers and thunderstorms in the afternoon, primarily
along and west of Interstate 25.

Tuesday...Shower and thunderstorm chances will gradually decrease
during the day as a ridge aloft develops and strengthens. Low level
southeast winds will keep cool upslope clouds and temperatures along
and east of I-25 with temperatures that may struggle to reach the 60s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday evening)
Issued at 1118 PM MDT Tue Sep 6 2016

Lingering showers and tstms affecting KAIA and KSNY will move out by
07Z. Areas of MVFR and IFR cigs early in the period from far se Wy
into the Neb Panhandle. Conditions improving from west to east
during the early morning hours as a sfc trough moves east over the
plains.  VFR for all terminals on Weds.

&&

.FIRE WEATHER...
Issued at 140 PM MDT Tue Sep 6 2016

Elevated fire weather conditions will continue this afternoon
along the Wyoming/Colorado border west of the Laramie range with
low humidities and gusty southwest winds. More widespread near
critical fire weather conditions will exist Wednesday afternoon
as low pressure tracks east across Montana during the day. A Fire
Weather Watch remains in effect for much of southeast Wyoming
with afternoon humidities falling to around 15 percent and west
winds gusting in excess of 25 mph. Stronger downslope winds and
lower humidities are forecast Thursday and critical fire weather
conditions could spread further east into the western Nebraska
Panhandle.

&&

.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Wednesday afternoon through Wednesday
     evening for WYZ301-303-304-306-308-309.

NE...None.
&&

SHORT TERM...MAJ
LONG TERM...RUBIN
AVIATION...RE
FIRE WEATHER...MAJ
Hazardous weather outlook, Sep 6, 9:02 PM MDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT TUE SEP 6 2016

NEZ002-003-019>021-054-055-095-096-080315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
902 PM MDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ101>119-080315-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
902 PM MDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WINDS AND LOW HUMIDITIES ACROSS PORTIONS OF SOUTHEAST
WYOMING MAY BE CONDUCIVE FOR RAPID FIRE GROWTH WEDNESDAY AND
THURSDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 6:04 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie26 min
Sep 6, 6:28 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie32 min
Sep 7, 1:37 AM MDTFire Weather WatchCYS25 hr
Sep 7, 2:29 PM MDTRed Flag WarningCYS30 hr

Nearby

Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.